Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2008, Issue 624

Issues

Siegel disks and periodic rays of entire functions

Lasse Rempe
Published Online: 2008-10-29 | DOI: https://doi.org/10.1515/CRELLE.2008.081

Abstract

Let f be an entire function whose set of singular values is bounded and suppose that f has a Siegel disk U such that f|U is a homeomorphism. We show that U is bounded. Using a result of Herman, we deduce that if additionally the rotation number of U is Diophantine, then ∂U contains a critical point of f.

Suppose furthermore that all singular values of f lie in the Julia set. We prove that, if f has a Siegel disk U whose boundary contains no singular values, then the condition that f : ∂U → ∂U is a homeomorphism is automatically satisfied. We also investigate landing properties of periodic dynamic rays by similar methods.

About the article

Received: 2004-11-01

Revised: 2007-07-26

Published Online: 2008-10-29

Published in Print: 2008-11-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2008, Issue 624, Pages 81–102, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2008.081.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
David Martí-Pete and Núria Fagella
Discrete and Continuous Dynamical Systems, 2017, Volume 37, Number 6, Page 3123
[2]
Rubén Berenguel and Núria Fagella
Journal of Difference Equations and Applications, 2010, Volume 16, Number 5-6, Page 523

Comments (0)

Please log in or register to comment.
Log in